# SDR CA130705003

- Difficulty date: July 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 15,330 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Collar
- Condition: Missing
- Location: Rt Wing
- Part time: 15,974 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 16000 HR WING INSPECTION OF THE WING CRITICAL FASTENER, THE PRC WAS REMOVED TO EXPOSE THE STEM OF THE HY-LOK FASTENER.  UPON INSPECTION IT WAS NOTED THAT NO COLLAR WAS ON THE HY-LOK.  THIS IS THE FIRST INSPECTION OF THIS PART SINCE MFG AND THE FASTENER HAS NEVER BEEN REMOVED.  IT APPEARS NO COLLAR WAS INSTALLED DURING MFG OF THE WING.  SURROUNDING PRC REMOVED AND NO EVIDENCE OF A HY-LOK COLLAR THAT MAY HAVE BROKEN OFF ARE VISABLE.  THE LOCK FASTENER WAS REMOVED AND NDT WAS COMPLETED IAW MM AS WELL AS ENGINEERING INSTRUCTIONS.  NO INDICATIONS WERE FOUND IN THE FASTENER HOLE OR SURROUNDING STRUCTURE. MFG INSTRUCTED TO INSTALL A NEW FASTENER OF THE SAME DIAMETER AND RESEAL TANK. CURRENTLY AWAITING NEW FASTENER.
